# SDR CA030903012

- Difficulty date: August 4, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 791 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640024
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RT FUEL CELL POSITION NR 7 REPLACED PN 215640024, SN 72562 REMOVED AND FOUND LEAKING.  CELL REPLACED A/C REFUELED AND LEAK TESTED OK. A/C RETURNED TO SERVICE.
